Thoughts of a healing Schizoaffective – Hallucinations

So I was reading Schizo Serenity’s post and she was discussing how her medicine may take away one of her hallucinations and she would miss him if he went away.  It made me think of something that I’m going through.

I’ve been on 15 mgs of Abilify for about 3 weeks right now, and it’s been quite a while since I’ve heard Thayer.  Actually, the only things I hear are sound effect noises, and I hate to say it, but it’s lonely without Thayer.

I miss him teasing me about me and my boyfriend.  I miss him saying inappropriate things and making me laugh.  He was like the big brother I’ve never had, and now I can’t hear him.  So, I’m not going to lie, it stinks.  He really did help me out when I was hallucinating, and to lose him is kind of like losing a great friend.  Scratch that:

He was a great friend.

He knew me better than I knew myself.  So yeah, the point is, if I want to become better, I will have to accept the fact that he’s gone and I can’t hear him anymore.  I can only draw him if I want to see him.  He’s not real anymore.  He’s just a character.

And that is what hurts the most.